MAUDE Adverse Event Report: Abbott Medical Octrode Lead Kit, 60cm Length; SCS LEAD

Abbott Medical Octrode Lead Kit, 60cm Length; SCS LEAD
Model Number 3186
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that one of the patient's leads exhibited high impedances.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the lead was explanted and replaced to address the issue.Effective therapy was restored post operatively.It is unknown which lead was impeded.
 
Additional Manufacturer Narrative
Date of event and patient's weight is estimated.Additional components potentially involved in the event include: common device name: octrode lead kit, 60cm length, model: 3186, udi: (b)(4), serial: unk, batch: 2865481.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
Octrode Lead Kit, 60cm Length
Common Device Name
SCS LEAD
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50870989
Report Number1627487-2026-10248
Device Sequence Number18820205
Product Code LGW
UDI-Device Identifier05414734401708
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2011
Device Model Number3186
Device Catalogue Number3186
Device Lot Number2865481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD (x2).; SCS LEAD.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight175 LB